# SDR TRBA20120603002

- Difficulty date: June 3, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,305 hours, 31,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT SEAT 1B. THE ACFT WAS REMOVED FROM SERVICE.  FOUND AND REINSTALLED EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT SEAT 1B IAW JIC 33-51-24 RAI 10000.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
